# SDR USAA2014092500004

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 45,305 hours, 20,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARM HANDLES AT DOORS L1 & R1 BOTH HAVE A GRINDING FEEL AS THEY ARE MOVED.  SLIDE R1 HAD TO BE RECYCLED TO BE ARMED ON LOWER ECAM PAGE.  CLEANED & LUBED BOTH L1 & R1 ENTRY DOOR SLIDE GIRT BAR HOLD DOWN & DOOR MECHANISM.
